# SDR USAA001601

- Difficulty date: September 28, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEELBEAM SPLICE CORRODED 1 INCH BY 5 INCHES, BS 727 PLUS 6, LBL 6 OUTBOARD SIDE OF KEEL CHORD.  INSTALLED DOUBLER AND FILLER PER EA 67973 AND SRM 53-10-1 AND 53-10-6.  CORROSION LEVEL 1.  (M)
